# SDR USAA2010093092168

- Difficulty date: September 29, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 41,878 hours, 15,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7190
- Condition: Faulty
- Location: Escape Slide
- Part time: 37,580 hours, 14,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LEFT EMERGENCY EXIT FAULT IN SLIDE BOTTLE PRESSURE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-49-000.
